ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Symplectic integration using solvable maps

Rangarajan, Govindan and Sachidanand, Minita (2000) Symplectic integration using solvable maps. In: Journal of Physics A : Mathematical and General, 33 (1). pp. 131-142.

[img] PDF
Symplectic_integration_using_solvable_maps.pdf
Restricted to Registered users only

Download (747Kb) | Request a copy

Abstract

In this paper, a symplectic integration algorithm using solvable maps is investigated. Examples are studied in two and four dimensions. The method is shown to give good results.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 01 Sep 2006
Last Modified: 19 Sep 2010 04:30
URI: http://eprints.iisc.ernet.in/id/eprint/8106

Actions (login required)

View Item View Item